# SDR FDEA202103090606

- Difficulty date: March 9, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 73,260 hours, 32,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 140N27006
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN AND CLOSE FROM EXTERIOR  PART.   IDENTIFIED PARTS  DOOR HANDLE.   REMOVED AND REPLACED CENTER SHAFT AND CLUTCH COLLAR ON L1 PAX DOOR HANDLE MECHANISM UP TO STEP  E(2)(L). REF B757 AMM 52-11-13-2.  COMPLETED INSTALL OF CENTER SHAFT AND CLUTCH COLLAR ON L1 PAX DOOR HANDLE MECHANISM REF AMM 52-11-13-2. OK FOR SERVICE.
